# SDR AWXA200601368

- Difficulty date: July 25, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679911
- Condition: Cracked
- Location: Nr 1 Slat
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR 4 CRACKS, BOTTOM NR 1 SLAT SKIN SLAT STATION 323 - 326.  MAINTENANCE REPAIRED BOTTOM NR 1 SLAT SKIN SLAT STA 323-326 IAW B737 SRM 57-43-01-2R6 FIG 201.
